Duke Mathematical Journal

Equivalence of real submanifolds under volume-preserving holomorphic automorphisms of Cn

Franc Forstneric

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 77, Number 2 (1995), 431-445.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F25
Secondary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation 32H99: None of the above, but in this section 32M99: None of the above, but in this section


Forstneric, Franc. Equivalence of real submanifolds under volume-preserving holomorphic automorphisms of $\mathbf{C}^n$. Duke Math. J. 77 (1995), no. 2, 431--445. doi:10.1215/S0012-7094-95-07713-8. https://projecteuclid.org/euclid.dmj/1077286348

Export citation


  • [1] R. Abraham and J. E. Marsden, Foundations of Mechanics, 2nd ed., Benjamin, Reading, 1978.
  • [2] E. Andersén, Volume-preserving automorphisms of ${\bf C}\sp n$, Complex Variables Theory Appl. 14 (1990), no. 1-4, 223–235.
  • [3] E. Andersén and L. Lempert, On the group of holomorphic automorphisms of ${\bf C}\sp n$, Invent. Math. 110 (1992), no. 2, 371–388.
  • [4] R. Bott and W. L. Tu, Differential Forms in Algebraic Topology, Graduate Texts in Math., vol. 82, Springer-Verlag, New York, 1982.
  • [5] F. Forstneric, Approximation by automorphisms on smooth submanifolds of $\mathbf{C} ^n$, to appear in Math. Ann.
  • [6] F. Forstneric, Actions of $(\mathbf{R}, +)$ and $(\mathbf{C}, +)$ on complex manifolds, to appear in Math. Z.
  • [7] F. Forstneric, A theorem in complex symplectic geometry, to appear in J. of Geom. Anal.
  • [8] F. Forstneric and J.-P. Rosay, Approximation of biholomorphic mappings by automorphisms of ${\bf C}^n$, Invent. Math. 112 (1993), no. 2, 323–349.
  • [9] H. Grauert and R. Remmert, Theory of Stein Spaces, Grundlehren Math. Wiss., vol. 236, Springer-Verlag, Berlin, 1979.
  • [10] R. C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall, Englewood Cliffs, 1965.
  • [11] L. Hörmander, An Introduction to Complex Analysis in Several Variables, 3rd ed., North-Holland Mathematical Library, vol. 7, North-Holland, Amsterdam, 1990.
  • [12] R. M. Range and Y.-T. Siu, $C\sp{k}$ approximation by holomorphic functions and $\bar \partial$-closed forms on $C\sp{k}$ submanifolds of a complex manifold, Math. Ann. 210 (1974), 105–122.
  • [13] J.-P. Rosay, Straightening of arcs, Astérisque (1993), no. 217, 217–225, Colloque d'analyse complexe et géométrie, Marseille, 1992.
  • [14] J.-P. Rosay and W. Rudin, Holomorphic maps from ${\bf C}\sp n$ to ${\bf C}\sp n$, Trans. Amer. Math. Soc. 310 (1988), no. 1, 47–86.